# SDR 98ZZZM535

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890425
- Condition: Leaing
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER LT COWL.  FUEL PUMP LEAKING.  REMOVED AND REPLACED FUEL PUMP.  (M)
